These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.
If you need gentle, non-drowsy relief against a cough and other classic cold symptoms, such as headaches, fever, sneezing, body aches, and a runny/stuffy nose, this medicine is perfect for you.
How does it work? This cold medicine comes in the form of softgels that include 325mg of Acetaminophen, 10mg of Dextromethorphan, and 5mg of Phenylephrine. The Acetaminophen (a pain reliever, found in common OTC medicines) will raise your body’s pain threshold to help you cope with a sore throat and any other body aches. Meanwhile, the Dextromethorphan acts as a cough suppressant by interacting with the part of your brain that triggers your cough reflex. Finally, the Phenylephrine works its magic by alleviating other symptoms.
What should I know about it? As with all other medicine that include Acetaminophen, you need to monitor your intake of this drug, as the daily recommended intake of Acetaminophen is 4000mg. If you go beyond that dose, you might end up damaging your liver. For that same reason, avoid taking this medicine with alcohol. Furthermore, don’t take this medicine if you’re currently taking a monoamine oxidase inhibitor (MAOI).
Compares to: The active ingredients in Vicks® DayQuil®.
Best for: This medicine is perfect for individuals who lead an active lifestyle and want a non-drowsy solution against a cough and other symptoms of flu.